American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] E. Arthur Robinson, Jr.. Parry's topological transitivity and $f$-expansions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Brian E. Raines and Tyler Underwood. Scrambled sets in shift spaces on a countable alphabet. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Hale Aytaç, Jorge Milhazes Freitas and Sandro Vaienti. Laws of rare events for deterministic and random dynamical systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Abbas Fakhari. Uniform hyperbolicity along periodic orbits. Proc. Amer. Math. Soc. 141 (2013) 3107-3118.
Abstract, references, and article information   
View Article: PDF

[5] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[6] Evgenios T. A. Kakariadis and Elias G. Katsoulis. Contributions to the theory of $\mathrm{C}^*$-correspondences with applications to multivariable dynamics. Trans. Amer. Math. Soc. 364 (2012) 6605-6630.
Abstract, references, and article information   
View Article: PDF

[7] Rafael Potrie. Recurrence of non-resonant homeomorphisms on the torus. Proc. Amer. Math. Soc. 140 (2012) 3973-3981.
Abstract, references, and article information   
View Article: PDF

[8] Brian E. Raines and David R. Stockman. Fixed points imply chaos for a class of differential inclusions that arise in economic models. Trans. Amer. Math. Soc. 364 (2012) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[9] Wen Huang and Xiangdong Ye. Generic eigenvalues, generic factors and weak disjointness. Contemporary Mathematics 567 (2012) 119-142.
Book volume table of contents   
View Article: PDF

[10] Kenneth R. Davidson and Elias G. Katsoulis. Operator algebras for multivariable dynamics. Memoirs of the AMS 209 (2011) MR 2752983.
Book volume table of contents   

[11] Hattab Hawete. Relatively pointwise recurrent graph map. Proc. Amer. Math. Soc. 139 (2011) 2087-2092. MR 2775386.
Abstract, references, and article information   
View Article: PDF

[12] Jérôme Rousseau and Benoît Saussol. Poincaré recurrence for observations. Trans. Amer. Math. Soc. 362 (2010) 5845-5859. MR 2661498.
Abstract, references, and article information   
View Article: PDF

[13] Piotr Oprocha. Distributional chaos revisited. Trans. Amer. Math. Soc. 361 (2009) 4901-4925. MR 2506431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Grzegorz Haranczyk and Dominik Kwietniak. When lower entropy implies stronger Devaney chaos. Proc. Amer. Math. Soc. 137 (2009) 2063-2073. MR 2480288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John M. Alongi and Gail S. Nelson. Circle rotations. Graduate Studies in Mathematics 85 (2007) 205-208.
Book volume table of contents
View Article: PDF

[16] John M. Alongi and Gail S. Nelson. Irreducible sets. Graduate Studies in Mathematics 85 (2007) 99-137.
Book volume table of contents
View Article: PDF

[17] John M. Alongi and Gail S. Nelson. Flows. Graduate Studies in Mathematics 85 (2007) 1-22.
Book volume table of contents
View Article: PDF

[18] John M. Alongi and Gail S. Nelson. Recurrent points. Graduate Studies in Mathematics 85 (2007) 23-97.
Book volume table of contents
View Article: PDF

[19] John M. Alongi and Gail S. Nelson. Recurrence and Topology. Graduate Studies in Mathematics 85 (2007) MR MR2330357.
Book volume table of contents   

[20] John M. Alongi and Gail S. Nelson. Afterword. Graduate Studies in Mathematics 85 (2007) 197-199.
Book volume table of contents   
View Article: PDF

[21] John M. Alongi and Gail S. Nelson. Test functions. Graduate Studies in Mathematics 85 (2007) 139-195.
Book volume table of contents   
View Article: PDF

[22] John M. Alongi and Gail S. Nelson. Discrete dynamical systems. Graduate Studies in Mathematics 85 (2007) 201-203.
Book volume table of contents   
View Article: PDF

[23] John M. Alongi and Gail S. Nelson. The Hausdorff metric. Graduate Studies in Mathematics 85 (2007) 209-212.
Book volume table of contents   
View Article: PDF

[24] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jie-Hua Mai. Devaney's chaos implies existence of $s$-scrambled sets. Proc. Amer. Math. Soc. 132 (2004) 2761-2767. MR 2054803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jie-Hua Mai. The structure of equicontinuous maps. Trans. Amer. Math. Soc. 355 (2003) 4125-4136. MR 1990578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ethan Akin, Mike Hurley and Judy A. Kennedy. Dynamics of topologically generic homeomorphisms. Memoirs of the AMS 164 (2003) MR 1980335.
Book volume table of contents   

[28] Alexander Blokh and Adam Fieldsteel. Sets that force recurrence. Proc. Amer. Math. Soc. 130 (2002) 3571-3578. MR 1920036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems. Proc. Amer. Math. Soc. 130 (2002) 1983-1992. MR 1896031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Valentin Afraimovich, Jean-René Chazottes and Benoît Saussol. Local dimensions for Poincaré recurrences. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 64-74. MR 1777857.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia